# SDR 97FDEA00561

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-221
- Aircraft serial: 260
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Clogged
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CAPTS AIRSPEED TAPE WAS SHOWING ERRONEOUS SPD IND.  SWIT TO ALT SPD TAPE RETURNED TO OPERATION BUT SPD WAS 300 KTS WHEN F/O WAS 160 KTS.  SWITCHED TO ALT EFIS NO CHANGE.  AFTER FLAP/SLAT RETRACT NR 1 YAW DAMPER FAILED AUTO THROTTLE SYS FAILED WOULD NOT RESET.  NR 1 AND NR 2 EPR FAIL TO INDICATE AND WE HAD NO WAY OF SETTING CLIMB PWR.  FOUND NR 1 PITOT LINE CLOGGED.  FLUSHED OUT BOTH 1 AND 2 PER M/M 34-10-00.  REMOVED AND REPLACED NR 1 ADC PER M/M 34-11-34.  PERFORMED PITOT/STATIC CK ON NR 1 AND NR 2 CKS GOOD.  FLUSHED BOTH ENGS NR 1 AND NR 2 PT2 LINES.  RAN ENG'S EPRS OPS CK GOOD.  PERFORMED AFS/LAND TESTS OK.
